Cory Monteith Dead: Lea Michele Reportedly Devastated Over Death Of 31-year-old 'Glee' Costar, Boyfriend

  on
Monteith And Michele
Cory Monteith had done a stint in rehab in April with the support of girlfriend and "Glee" co-star Lea Michele.

“Glee” actress Lea Michele is expected to issue a statement soon on the sudden death of her co-star Cory Monteith, who was found dead in his hotel room in Vancouver on Saturday at age 31.

“We are so saddened to confirm that the reports on the death of Cory Monteith are accurate,” the actor’s rep said in a statement. “We are in shock and mourning this tragic loss.”

Monteith had been dating Michele for a little over a year. In April the actor checked himself into rehab to treat substance abuse. His rep at the time confirmed the news, stating that Monteith was working towards recovery.

Following his admittance into rehab, Michele tweeted the following: “I love and support Cory and will stand by him through this. I am grateful and proud he made his decision.”

Monteith was released from rehab after spending about a month at the facility. A source told People magazine at the time that Michele was "an excellent influence on him. She's good for him. She's really calmed him." 

According to Showbizspy.com, the actress found out about her boyfriend’s death over the telephone. A source revealed to the site that, “Lea broke down in tears when she heard the news. Cory was her whole world. They’ve been through a lot together.”

Showbizspy.com reports that Lea Michele is “expected” to release an official statement in the next few hours.

Other stars and friends of Cory Monteith have taken to Twitter to share their grief over losing the actor.

 

 

According to People.com, a cause of death was not apparent, but police say that there was no indications of foul play. Authorities would not comment on any items found in Monteith’s hotel room at the time of death, and an autopsy is set for Monday. His recent rehab history led Wetpaint.com, among others, to speculate that the cause of death is drug overdose. 

Join the Discussion